People also viewed

ProCare™ Extra Strength Acetaphen (acetaminophen)

150075
13 item(s) in stock now
 
$5.50
+
Add to wish list

Description

ProCare™ Extra Strength Acetaphen (acetaminophen) Available in 100 & 250 count pacakages Our full line of top quality personal relief items. All ProCare™ relief products are formulated to be non-drowsy, keeping employees alert, safe and productive on the job. Extra Strength Acetaphen relieves headaches, muscular aches, cramps and fever. Aspirin free. Active ingredient acetaminophen, 500 mg.

Features

Brand:
Procare